Volume 38, Number 2
Previous Issue Next Issue

Roland Glowinski, Yongcun Song, Xiaoming Yuan & Hangrui Yue

10.4208/aam.OA-2022-0004

Ann. Appl. Math., 38 (2022), pp. 115-158.

Preview Purchase PDF 1302 26705 Abstract

Jichun Li & Li Zhu

10.4208/aam.OA-2022-0002

Ann. Appl. Math., 38 (2022), pp. 159-182.

Preview Purchase PDF 1245 25045 Abstract

Hailiang Liu & Xuping Tian

10.4208/aam.OA-2021-0095

Ann. Appl. Math., 38 (2022), pp. 183-222.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1224 24910 Abstract

Z. C. Feng & Y. Charles Li

10.4208/aam.OA-2022-0003

Ann. Appl. Math., 38 (2022), pp. 223-239.

Preview Purchase PDF 1173 22954 Abstract

Jingzhi Li, Hongyu Liu, Lan Tang & Jiangwen Wang

10.4208/aam.OA-2022-0001

Ann. Appl. Math., 38 (2022), pp. 240-260.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1258 25869 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard